ITEM METADATA RECORD
Title: On the positivity of correlations in nonequilibrium spin systems
Authors: Ferrari, Pa ×
Lebowitz, Jl
Maes, Christian #
Issue Date: Oct-1988
Publisher: Plenum publ corp
Series Title: Journal of statistical physics vol:53 issue:1-2 pages:295-305
URI: 
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science